Mitología tarasca
Bibliographic Data
| ID | 2797758 |
|---|---|
| Authors | Arthur J O Anderson (El Camino College, corresponding author) |
| Year | 1958 |
| Volume | 38 |
| Issue | 3 |
| Pages | 431-431 |
| Publication date | 1958-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00182168-38.3.431 |
| OpenAlex | W4240262108 |
| Language | ES |
| Highly cited | No |
|---|